Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/90841
Full metadata record
DC FieldValueLanguage
dc.contributor.authorЖданович, Витольд Феликсович-
dc.date.accessioned2014-02-13T11:30:03Z-
dc.date.available2014-02-13T11:30:03Z-
dc.date.issued1961-
dc.identifier.citationУспехи математических наук. — 1961. — Т. XVI, В. 4 (100). — С. 155-159.ru
dc.identifier.urihttp://elib.bsu.by/handle/123456789/90841-
dc.language.isoruru
dc.publisherМосква : Академия наук СССРru
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleО факторизации линейного дифференциального выраженияru
dc.typeArticleru
Appears in Collections:Жданович Витольд Феликсович

Show simple item record Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.